Liu Guang-xu. On Singularly Perturbed Quasilinear Systems[J]. Applied Mathematics and Mechanics, 1987, 8(11): 967-976.
Citation: Liu Guang-xu. On Singularly Perturbed Quasilinear Systems[J]. Applied Mathematics and Mechanics, 1987, 8(11): 967-976.

On Singularly Perturbed Quasilinear Systems

  • Received Date: 1986-10-06
  • Publish Date: 1987-11-15
  • In this paper,the objective is to give sufficient conditions for the existence of solution of the nonlinear two-point boundary value problem(1.1).And we employ these-results to consider the boundary layer phenomena of the quasilinear weakly coupled singularly perturbed system(DP)q.
  • loading
  • [1]
    Lin Zong-chi Boundary and angular layer behaviour in singular perturbed quasilinear systems,Appl.Math.and Mech.7,5(1986),433-441.
    [2]
    Scorza-Dragoni,Sur problema dei valori ai limiti peri systemi di equazioni differenziali del secondo ordine,Boll.Un.Mat.Ital.,14(1935),225-230.
    [3]
    Jackson,L.K.,Subfunctions and second-order ordinary differential inequalities,Adv.in Math.2(1968),308-363.
    [4]
    Schrader,K.W.,Existence theorems for second order boundary value problems,J.Differential Eqs.,5(1969),572-584.
    [5]
    Schmitt.Klaus,A nonlinear boundary value problem.J.Differential Eqs.7(1970),527-537.
    [6]
    Heidel,J.W.,A second-order nonlinear boundary value problem,J.Math.Anal.Appl.,48(1974),493-503.
    [7]
    O'Donnell,M.A.,Boundary and interior layer behavior in singularly perturbed system of boundary value problems,Doctoral Diss.,U,C.Davis(1983).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1624) PDF downloads(538) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return